Browse by Journal

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Lazzaroni, Giuliano, Palombaro, Mariapia and Schlömerkemper, Anja (2013) Dislocations in nanowire heterostructures: from discrete to continuum. PAMM - Proceedings in Applied Mathematics and Mechanics, 13 (1). pp. 541-544. ISSN 1617-7061

Jensen, Max (2006) Remarks on duality in graph spaces of first-order linear operators. PAMM - Proceedings in Applied Mathematics and Mechanics, 6 (1). pp. 31-34. ISSN 1617-7061

This list was generated on Sun Apr 30 10:02:44 2017 BST.